# SDR ASAA2016011014716

- Difficulty date: January 10, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 35,456 hours, 10,862 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SAT COMM PROMPT ON FMS MENU IS MISSING.  ACFT GROUNDED. RECYCLED SATCOM C/B. SATCOM PROMPT IS NOW PRESENT ON FMS.  SATCOM OPS CHECK GOOD IAW AMM 23-15-00.
